# SDR BSAASDR0627

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 22,598 hours, 34,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch Actuator
- Part number: MD3211Q1
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT APPROXIMATELY 30 MINUTES INTO THE FLIGHT, THE CABIN DOOR WARNING LIGHT CAME ON.  CREW FOLLOWED CHECKLIST PROCEDURES & RETURNED TO STATION.  DISCREPANCY WAS INITIALLY DEFERRED IAW MEL 52-1 AFTER IT WAS DETERMINED THAT THE INDICATION SYSTEM WAS IN NEED OF ADJUSTMENT.  DMI WAS CLEARED BY ADJUSTING THE DOOR AJAR SWITCH ACTUATOR.  THE SWITCH IS ACTUATED BY CONTACT WITH THE CABIN INTERIOR TRIM WHEN THE DOOR IS CLOSED.  THE PLASTIC TRIM WEARS FROM CONTACT WITH THE ROLLER ON THE SWITCH ACTUATOR, CAUSING NEED FOR ADJUSTMENT.  THE SWITCH & ACTUATOR IS LOCATED BELOW THE BOTTOM DOOR STEP & WEAR IS ACCELERATED DURING WINTER MONTHS BY GLYCOL, SLUSH & RAMP DEBRIS THAT ENDS UP ON THE ROLLER.
